advertisement
Question
Posted by: d | 2009-08-02

Withdrawel

Hi. Are you well? I started taking cilift 10mg daily in march this year. In June, the dosage moved to 20mg. However, I started weaning by the end June by taking 10mg every 2nd day. For the past 3 weeks, I havent taken anything.

Can you please tell me how long it takes for cilift to leave the system and what the possible side effects or withdrawel symtoms are?

Thank you!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I dont actually understand why you took Cilift at all. Antidepressants are only useful in a properly diagnosed depression ( and a few other diagnoses ). If one is significantly, chemically, depressed, then one needs to take it at full dose for 6 to 9 months, or the risks of a recurrence of the depression are high. It also usually takes 2 to 4 weeks for any antidepressant to show its full efects. So why did you take Cilift at full dose for only a month before weaning yourself off it ? After taking it so briefly, tou would probably not have any withdrawal symptoms at all, especially as youy mention "weaning yourself of" it. And of course there would be no side-effects after you stopped. ADs vary in how rapidly they leave the system, some being clear within days to a week, some maybe having traces maybe 10 days later. The initial side-effects after starting on it are usually mild and usuall settle within the first wek or 2.
So, I don't really understand your question, d --- why you were on Cilift at all, why you stopped it so soon, and what your current symptoms are, if any.
Hi Zexeon, pleased to hear you're feeling fine. Donating cells might be useful, though one would best discuss this with a doc who specializes in such an aea. If one has a significant illness oneself, or other in the immediate famil do, there is some risk that a risk of developing the same illness might be passed on to whoever acepted such donated eggs.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Louis van Rensburg | 2009-10-10

Hi

Have been on cilift (20mg) for about 20 years. (Started with anafranil).
I have now stopped taking this due to financial constraints. Instead of 1 tablet, was taking half a tablet for 1 week before stopping altogether. Now feel utterly depressed again and very irritable with all around me and very moody. Will this last????
Am desparate.
Louis

Reply to Louis van Rensburg
Posted by: Zexeon | 2009-08-03

Hi,
I' m fine. I ' m also going to start weaning myself of the sleeping meds as for your question I don' t know the answer. What I do know is that I would strongly consider donating to stemcell research/helping others (although the latter might not be such a good idea as there might be a risk of devoloping schizofrenia or diabetese 1 unless it could be screened before hand), as I have four children and hubby had a vasectomy and it goes to waste each months and seeing it can' t produce a baby by it- self. If I were a NY woman I would take the money freeze a few eggs (just incase I loose a child/children in te next couple of years) and donate the rest, they might need Hormone Replacement Thearapy so I' ll pay for that as well.

Reply to Zexeon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement